Alert archive / Illinois / Special Weather Statements in 2017
Special Weather Statement, NWS Chicago, IL
NWS Chicago, IL issued this special weather statement at Aug 3, 2017, 3:02 PM CDT for Ford County, Iroquois County, Illinois; Newton County, Indiana. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2017, 3:02 PM CDT (20:02 UTC)
- Expired
- Aug 3, 2017, 3:30 PM CDT
- In force
- 28 min
- Issued by
- NWS Chicago, IL
Counties Ford County, IL, Iroquois County, IL, Newton County, IN
The radar
The Chicago radar (KLOT), 98 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 668 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1310 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
626
WWUS83 KLOT 032002
SPSLOT
Special Weather Statement
National Weather Service Chicago/Romeoville Il
302 PM CDT THU AUG 3 2017
ILZ023-032-033-039-INZ010-011-032030-
Livingston IL-Kankakee IL-Iroquois IL-Ford IL-Newton IN-Jasper IN-
302 PM CDT THU AUG 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KANKAKEE...FORD...
IROQUOIS...NEWTON AND NORTHERN JASPER COUNTIES UNTIL 330 PM CDT...
At 301 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Pembroke to Gilman to 6 miles southeast of
Gibson City. Movement was east northeast at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Watseka, Paxton, Gibson City, Morocco, Piper City, Claytonville,
Roselawn, Enos, Pembroke, Fair Oaks, Conrad, Beaver City, Surrey,
Lake Village, Gilman, Clifton, Onarga, Milford, St. Anne and Sheldon.
Including the following interstates...
I-57 between mile markers 258 and 300.
Indiana I-65 between mile markers 217 and 230.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4089 8817 4113 8750 4119 8693 4089 8734
4049 8782 4049 8794 4040 8793 4040 8843
TIME...MOT...LOC 2001Z 263DEG 25KT 4111 8731 4076 8797 4040 8830
$$
RCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this special weather statement went out at Aug 3, 2:41 PM CDT, 21 minutes earlier.
Area forecast discussion, Aug 3, 2:41 PM CDT, 21 minutes before
Area Forecast Discussion National Weather Service Chicago/Romeoville, IL 241 PM CDT Thu Aug 3 2017 .SHORT TERM... 241 PM CDT Through Friday... The main concern continues to focus on the threat of strong to severe thunderstorms late afternoon and into this evening. Widely scattered prefrontal storms are ongoing across the area this afternoon in response to weak capping and ascent from a weak mid-level disturbance shifting across the area. This activity should begin to wane from west to east for a period within the next couple hours as this disturbance shifts east. The severe threat with this activity will remain low due to unfavorable deep layer shear. Skies may end up breaking up for a short period late this afternoon, before the main round of strong to severe thunderstorms develops and impacts the area this evening. We are already seeing signs of renewed development over portions of eastern Iowa in association with the surface cold front. Large scale forcing for ascent is expected to continue to increase atop the cold frontal boundary through the rest of the afternoon and this evening as a stout mid-level disturbance, currently over the Upper Midwest, digs southeastward towards the area. This should continue to result in an uptick in thunderstorm development ahead of the cold front as we head through the late afternoon hours. It appears that these storms will then track eastward over northern IL/northwestern IN this evening. Given the expected increasing mid-level flow in association with the approaching disturbance, deep layer shear should become strong enough to allow these storms to have more organized structures, thus supporting a higher severe threat this evening (~6 to 10 PM). At this time strong damaging winds and large hail look to be the primary threats. Overall, this thunderstorm activity looks to remain quiet progressive with the arrival of the surface front. For this reason, the storms should come to a quick end from west to east this evening. Heavy rain will be likely with these storms, but the quick movement should lessen the threat of flooding. Once the front pushes across the area, expect the winds to become gusty out of the west. These gusty winds will continue on Friday. KJB && .LONG TERM... 328 AM CDT Friday through Wednesday... In the wake of the strong cold front, Friday should feel a lot more like autumn than early August. The proximity of the upper low and pool of cold air aloft should keep things pretty cloudy with perhaps a sprinkle or light shower, mainly north. The cloud cover and unseasonably strong cold pool will likely result in temps holding in the 60s Friday. The chill will only be accentuated by little or no sunshine and gusty northwest winds. Predawn high temperatures in the 70s will mean little threat for record cold high temps to be threatened. The upper low and associated cold pool will move out of the region quickly this weekend with a quick moderating trend in temperatures, though still a bit below average. A broad, low amplitude long wave trough is forecast to remain in place from the Northern Plains to New England into early next week. One shortwave trough is forecast to pivot through the base of the trough and approach the area Sunday, but models have shown a southward trend in recent runs, so better rain chances could end up in our southern CWA or points south Sunday. Some model variability and the tendency for widespread light QPF in the GFS is resulting in many periods with low pops in the blended model grids. It is hard to completely rule out precip in this pattern, so left the low pops in the forecast, but in all likelihood, the majority of the period Friday through Wednesday should be dry with the best chance of precip looking like Sunday. - Izzi && .AVIATION... For the 18Z TAFs... The main weather concerns continue to focus on thunderstorm timing today into this evening. A few isolated to widely scattered thunderstorms are ongoing across the Chicago airspace. These storms, while they may miss a given terminal, will remain around the Chicago terminals for the next couple hours, before shifting east of the area. Another area of remnant thunderstorms near the Mississippi has dissipated along its southern end over the past couple hours. However, an associated outflow boundary remains, and is shifting eastward into western IL at this time. Additional storms may try to begin developing along this boundary over the next hour or two. Confidence is not the highest with this occurring, but if it does, it could result in another chance of storms at the terminals around mid-afternoon. Otherwise, the main threat of severe thunderstorms looks to be very late this afternoon through early this evening (generally 21-00z at RFD and 23-02z at the Chicago area terminals). With this main wave of storms this evening, expect the possibility for very strong wind gusts and/or hail. The surface cold front should shift across the area later this evening, bringing a quick end to the storms. Expect winds to become westerly in the wake of the front, with gusty west-northwesterly winds likely on Friday. A period of lower MVFR CIGs also appears likely later tonight into Friday morning following this frontal passage. KJB && .MARINE... 328 AM CDT Area of low pressure is taking shape over the central Great Plains early this morning and is expected to consolidate and deepen as it lifts across Lake Michigan tonight and will continue to deepen as it lifts towards Quebec by early Saturday. Moderately strong southeast to southwest winds will develop across Lake Michigan ahead of the low today and tonight. Behind the low on Friday, a strong north to northwest gradient will be in place with gale force winds expected into Friday night. A gale watch has been hoisted for the open waters of Lake Michigan. An unseasonably cool airmass overspreading the lake Friday will support lake effect showers and thunderstorms along with the potential for water spouts. Winds will taper late Friday night into Saturday as high pressure builds back across the region and relatively light flow should continue through the remainder of the weekend. - BMD && .LOT WATCHES/WARNINGS/ADVISORIES... IL...None. IN...None. LM...Gale Watch...LMZ777-LMZ779...10 AM Friday to 3 AM Saturday. && VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Aug 3, 12:29 PM CDT, 2 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
1229 PM CDT Thu Aug 3 2017
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
041730-
Winnebago-Boone-McHenry-Lake Illinois-Ogle-Lee-De Kalb-Kane-
DuPage-Cook-La Salle-Kendall-Grundy-Will-Kankakee-Livingston-
Iroquois-Ford-Lake Indiana-Porter-Newton-Jasper-Benton-
1229 PM CDT Thu Aug 3 2017 /129 PM EDT Thu Aug 3 2017/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.
.DAY ONE...This Afternoon and Tonight.
WEATHER HAZARDS EXPECTED:
Elevated Thunderstorm Risk...with an associated:
Elevated Thunderstorm Wind Damage Risk...up to 70 MPH.
Elevated Hail Risk...up to quarter size.
DISCUSSION:
Isolated to widely scattered thunderstorms will continue early
this afternoon. Storm coverage and intensity will increase as the
afternoon wears on... with a line of storms, some possibly severe,
expected to move west to east across northern Illinois and
northwest Indiana this evneing. A few storms may even become
severe as early as this afternoon. With any severe storms...
the most likely hazard is damaging winds and or hail as large as a
quarter. There is a low but non-zero risk of a tornado as well.
The thunderstorm threat will end overnight tonight.
In addition, portions of the Pecatonica River will remain in
flood.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Sunday and Monday...
Limited Thunderstorm Risk.
In addition, portions of the Pecatonica River will remain in
flood through Monday morning.
.SPOTTER INFORMATION STATEMENT...
Spotters will likely be needed between 1 pm and 11 pm today.
GENERAL STORM MOTION OF THE DAY:
Northeast at 30 mph.
&&
LMZ740>745-041730-
Winthrop Harbor to Wilmette Harbor-
Wilmette Harbor to Northerly Island-
Northerly Island to Calumet Harbor-Calumet Harbor to Gary-
Gary to Burns Harbor-Burns Harbor to Michigan City-
1229 PM CDT Thu Aug 3 2017
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.
.DAY ONE...This Afternoon and Tonight.
Elevated Thunderstorm Risk.
Hazardous Conditions for Small Craft are likely.
Thunderstorms are likely this afternoon and evening... some
possibly severe.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Friday...
Limited Thunderstorm Risk.
Hazardous Conditions for Small Craft are likely.
Sunday and Monday...
Limited Thunderstorm Risk.
&&
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-041730-
Lake Michigan from Michigan City IN to St. Joseph MI 5 NM
offshore to Mid Lake-
Lake Michigan from Seul Choix Point to Rock Island Passage 5 NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and north of a line from Charlevoix MI to South
Fox Island 5 NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5 NM offshore to
Mid Lake-
Lake Michigan from Point Betsie to Manistee MI 5 NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5 NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5 NM offshore to
Mid Lake-
Lake Michigan from Sheboygan to Port Washington WI 5 NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5 NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5 NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5 NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5 NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor IL to Michigan City IN 5 NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5 NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5 NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5 NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5 NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5 NM offshore to Mid
Lake-
Lake Michigan from St. Joseph to South Haven MI 5 NM offshore to
Mid Lake-
1229 PM CDT Thu Aug 3 2017
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.
.DAY ONE...This Afternoon and Tonight.
Thunderstorms are likely, some could be severe this afternoon and
evening south of a Bay of Green Bay to Traverse City line.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Gales are likely Friday and Friday night. There is a chance of
thunderstorms and waterspouts Friday and Friday evening.
There is also a chance of thunderstorms again Sunday and Monday.
&&
Ed F
Visit us at http://weather.gov/chicago
Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicagoIn the hours before
Special weather statement, Aug 3, 12:33 PM CDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
1233 PM CDT THU AUG 3 2017
ILZ006-031800-
Lake IL-
1233 PM CDT THU AUG 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAKE COUNTY UNTIL 100 PM
CDT...
At 1232 PM CDT, emergency management reported a strong thunderstorm
over Mundelein, moving north at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Waukegan, Gurnee, Mundelein, Vernon Hills, Zion, Grayslake,
Libertyville, Lake Zurich, Round Lake, Antioch, Beach Park, Wauconda,
Lake Villa, Long Grove, Park City, Gages Lake, Venetian Village,
Lindenhurst, Hawthorn Woods and Green Oaks.
Including the following interstates...
I-94 between mile markers 1 and 11.
I-294 between mile markers 1 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4249 8780 4248 8780 4220 8802 4222 8814
4250 8808
TIME...MOT...LOC 1732Z 200DEG 31KT 4229 8804
KREINSpecial weather statement, Aug 3, 12:49 PM CDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
1249 PM CDT THU AUG 3 2017
ILZ022-031815-
Will IL-
1249 PM CDT THU AUG 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILL COUNTY UNTIL
115 PM CDT...
At 1249 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lakewood Shores, or over Wilmington, moving northeast at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Wilmington, Braidwood, Elwood, Lakewood Shores, Godley and Symerton.
Including the following interstate...
I-55 between mile markers 238 and 239.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4120 8813 4120 8814 4124 8824 4145 8813
4136 8792
TIME...MOT...LOC 1749Z 217DEG 25KT 4127 8815
KREINSpecial weather statement, Aug 3, 1:31 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
131 PM CDT THU AUG 3 2017
ILZ013-014-022-023-033-039-INZ001-002-010-011-019-031930-
Cook IL-DuPage IL-Will IL-Kankakee IL-Iroquois IL-Ford IL-Porter IN-
Newton IN-Jasper IN-Lake IN-Benton IN-
131 PM CDT THU AUG 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR WILL...KANKAKEE...CENTRAL FORD...
IROQUOIS...SOUTHEASTERN DUPAGE...SOUTHEASTERN COOK...NEWTON...
BENTON...PORTER...LAKE AND JASPER COUNTIES UNTIL 230 PM CDT/330 PM
EDT/...
At 131 PM CDT, Doppler radar was tracking strong thunderstorms
across Will and Kankakee Counties, and southward along the Illinois
and Indiana state line. Movement was northeast at 40 mph. Scattered
thunderstorms will continue to redevelop over this area into
northwest Indiana throughout the afternoon.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
South side of Chicago, Joliet, Hammond, Gary, Orland Park, Tinley
Park, Oak Lawn, Romeoville, Calumet City, Portage, Merrillville,
Valparaiso, Chicago Heights, East Chicago, Schererville, Hobart,
Lansing, Kankakee, Crown Point and Lockport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4091 8699 4084 8699 4084 8710 4048 8709
4048 8794 4049 8801 4050 8823 4146 8825
4180 8793 4184 8761 4169 8750 4168 8743
4164 8742 4162 8729 4171 8693 4091 8693
TIME...MOT...LOC 1831Z 232DEG 33KT 4152 8807 4093 8810
MTFSpecial weather statement, Aug 3, 2:52 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
252 PM CDT THU AUG 3 2017
ILZ006-013-014-022-032015-
Lake IL-Cook IL-DuPage IL-Will IL-
252 PM CDT THU AUG 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAKE...NORTH CENTRAL
WILL...EASTERN DUPAGE AND CENTRAL COOK COUNTIES UNTIL 315 PM CDT...
At 250 PM CDT, Doppler radar was tracking multiple strong
thunderstorms along a line extending from Deerfield to Westchester
to near Homer Glen. Movement was northeast at 30 mph.
Dime to nickel size hail and winds in excess of 40 mph will be
possible with these storms.
Locations impacted include...
Chicago, including Grant Park, Cicero, Arlington Heights, Evanston,
Bolingbrook, Skokie, Des Plaines, Orland Park, Oak Lawn, Berwyn,
Mount Prospect, Wheaton, Oak Park, Downers Grove, Glenview,
Elmhurst, Lombard, Buffalo Grove, Romeoville and Wheeling.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4213 8774 4206 8767 4198 8765 4196 8763
4196 8764 4190 8762 4189 8761 4188 8762
4187 8761 4168 8764 4158 8809 4182 8809
4195 8799 4218 8794 4223 8781
TIME...MOT...LOC 1950Z 242DEG 26KT 4216 8782 4184 8791 4167 8791
RCSpecial weather statement, Aug 3, 3:02 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
302 PM CDT THU AUG 3 2017
ILZ023-032-033-039-INZ010-011-032030-
Livingston IL-Kankakee IL-Iroquois IL-Ford IL-Newton IN-Jasper IN-
302 PM CDT THU AUG 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KANKAKEE...FORD...
IROQUOIS...NEWTON AND NORTHERN JASPER COUNTIES UNTIL 330 PM CDT...
At 301 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Pembroke to Gilman to 6 miles southeast of
Gibson City. Movement was east northeast at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Watseka, Paxton, Gibson City, Morocco, Piper City, Claytonville,
Roselawn, Enos, Pembroke, Fair Oaks, Conrad, Beaver City, Surrey,
Lake Village, Gilman, Clifton, Onarga, Milford, St. Anne and Sheldon.
Including the following interstates...
I-57 between mile markers 258 and 300.
Indiana I-65 between mile markers 217 and 230.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4089 8817 4113 8750 4119 8693 4089 8734
4049 8782 4049 8794 4040 8793 4040 8843
TIME...MOT...LOC 2001Z 263DEG 25KT 4111 8731 4076 8797 4040 8830
RCThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 2:41 AM CDT | Gale Watch | LOT | 13 hr | |
| Aug 3, 12:33 PM CDT | Special Weather Statement | LOT | Lake | 27 min |
| Aug 3, 12:49 PM CDT | Special Weather Statement | LOT | Will | 26 min |
| Aug 3, 1:31 PM CDT | Special Weather Statement | LOT | Ford, Iroquois, Kankakee, Will | 59 min |
| Aug 3, 2:52 PM CDT | Special Weather Statement | LOT | Cook, Lake | 23 min |
| Aug 3, 3:11 PM CDT | Gale Warning | LOT | 34 hr | |
| Aug 3, 3:11 PM CDT | Small Craft Advisory | LOT | 43 hr | |
| Aug 3, 5:10 PM CDT | Severe Thunderstorm Warning | LOT | Lake | 50 min |
| Aug 3, 5:16 PM CDT | Special Marine Warning | LOT | 89 min | |
| Aug 3, 5:45 PM CDT | Areal Flood Advisory | LOT | Lake | 3 hr |
| Aug 3, 6:20 PM CDT | Special Weather Statement | LOT | Winnebago | 25 min |
| Aug 3, 3:15 PM CDT | Special Weather Statement | LOT | Benton | 30 min |
| Aug 3, 3:35 PM CDT | Special Weather Statement | LOT | Jasper, Newton | 25 min |
| Aug 3, 3:47 PM CDT | Special Weather Statement | LOT | Lake, Porter | 28 min |
| Aug 3, 4:04 PM CDT | Beach Hazards Statement | LOT | Lake, Porter | 37 hr |
| Aug 3, 4:11 PM CDT | Special Weather Statement | LOT | Benton | 19 min |
| Aug 3, 4:30 PM CDT | Special Weather Statement | LOT | Benton | 15 min |
Nearby
Special Weather Statements in Illinois, 2017Special Weather Statements in Indiana, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.